# SDR MTNA20250605001

- Difficulty date: May 28, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 34,508 hours, 33,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Part time: 34,508 hours, 33,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: MCD INNER SKIN DAMAAGED AT PULL DOWN ROPE ATTACH. CORRECTIVE ACTION: REPAIRED MCD INNER SKIN PULL-DOWN ROPE ATTACH AREA IAW MAC EO# ATR72-52-0016. FABRICATED REPAIR DOUBLER 2024-T3 .040", PO# 226272 AND TRIPLER 2024-T3 .125" PO# 226272.
